×

zbMATH — the first resource for mathematics

The evaluation and estimation of the coefficients in the Chebyshev series expansion of a function. (English) Zbl 0119.32904

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. W. Clenshaw and A. R. Curtis, A method for numerical integration on an automatic computer, Numer. Math. 2 (1960), 197 – 205. · Zbl 0093.14006 · doi:10.1007/BF01386223 · doi.org
[2] C. W. Clenshaw, The numerical solution of linear differential equations in Chebyshev series, Proc. Cambridge Philos. Soc. 53 (1957), 134 – 149. · Zbl 0077.32503
[3] L. Fox, Chebyshev methods for ordinary differential equations, Comput. J. 4 (1961/1962), 318 – 331. · Zbl 0103.34203 · doi:10.1093/comjnl/4.4.318 · doi.org
[4] C. W. Clenshaw and H. J. Norton, The solution of nonlinear ordinary differential equations in Chebyshev series, Comput. J. 6 (1963/1964), 88 – 92. · Zbl 0113.11002 · doi:10.1093/comjnl/6.1.88 · doi.org
[5] David Elliott, The numerical solution of integral equations using Chebyshev polynomials, J. Austral. Math. Soc. 1 (1959/1960), 344 – 356. · Zbl 0096.10201
[6] David Elliott, Chebyshev series method for the numerical solution of Fredholm integral equations, Comput. J. 6 (1963/1964), 102 – 111. · Zbl 0114.32502 · doi:10.1093/comjnl/6.1.102 · doi.org
[7] David Elliott, A method for the numerical integration of the one-dimensional heat equation using Chebyshev series, Proc. Cambridge Philos. Soc. 57 (1961), 823 – 832. · Zbl 0114.32602
[8] A. Erdélyi, W. Magnus, F. Oberhettinger & F. G. Tricomi, Tables of Integral Transforms, v. 1. McGraw-Hill, New York, 1953. · Zbl 0055.36401
[9] E. W. Hobson, The theory of spherical and ellipsoidal harmonics, Chelsea Publishing Company, New York, 1955. · Zbl 0004.21001
[10] J. Wimp, “Polynomial approximations to integral transforms,” Math. Comp., v. 15, 1961, p. 174. · Zbl 0119.12602
[11] G. Szegö, “Orthogonal polynomials,” Amer. Math. Soc. Colloquium Publication v. 23, 1939. · JFM 65.0278.03
[12] W. Barrett, Convergence properties of Gaussian quadrature formulae, Comput. J. 3 (1960/1961), 272 – 277. · Zbl 0098.31703 · doi:10.1093/comjnl/3.4.272 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.